advertisement
Question
Posted by: CAT | 2010-08-13

Too Tired

For the last couple of months i have been very tired (i am even exhuasted when waking up in the morning) and also hairloss and i went to our family doctor for a check up. After having a few blood tests done he said that i ma on teh verge of being diabetic and i also have an underactive thyroid. Aparently this is causing the fatique and hairloss. This has caused that i am never in the mood and my husband is not really happy about that. Even if i make plans for the night, when it is actually time to do something i am just too tired to even move. I am using medication for the thyroid and sugar levels in my blood but is there nothing else i can perhaps do to get in the mood again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear CAT

It is well know that low thyroid hormones and diabetes can alter your sexual response. It may take a while for the medication to ake effect and for your hormone levels to normalise. You should discuss this with your doctor and if possible have your husband accompany you so that he can understand more about your medical condition and be informed too.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: CAT | 2010-08-18

Hi there,

Thank you for the advice. I am very lucky to have a wonderful and understanding husband. i have only been using the medication for a couple of weeks now so hopefully it will be doing it''s job soon.

Reply to CAT
Posted by: lady #1 | 2010-08-16

hi there. thanks for sharing. i am sorry to hear what u are experiencing but on the same token i am glad that there is light at the end of the tunnel. all i could probably ad is that if ur husband understands what u are going through, im sure ur marriage will be fine. if intimacy is on the low side, make sure ur communication is on the high side. im sure u will be back to ur ol'' tricks in no time :) good luck and TAKE IT EASY

Reply to lady #1
Posted by: Sexologist | 2010-08-14

Dear CAT

It is well know that low thyroid hormones and diabetes can alter your sexual response. It may take a while for the medication to ake effect and for your hormone levels to normalise. You should discuss this with your doctor and if possible have your husband accompany you so that he can understand more about your medical condition and be informed too.

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement